# SDR DL75E090147

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 727-2Q8
- Aircraft serial: 28165
- Aircraft time: 40,198 hours, 13,491 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51122
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV CHECK, EXTENSIVE CORROSION WAS FOUND ON THE FS 365 FLOORBEAM UPPER CHORD, FROM BL0 TO RHS END.  THE UPPER CAP WAS CUT OUT AND A NEW SECTION SPLICE IN PER BOEING APPROVED REPAIR INSTRUCTIONS, AS IS DOCUMENTED IN ER/A 472304-14.
